# SDR HNAA2020013100030

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 36,939 hours, 33,063 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, NLG CAME UP WITH A LOUD IMPACT NOISE,PAUSED THEN REPEATED,DRS NEVER DID SHUT....FIX:R&RD LG ELECTRONIC UNIT IAW AMM 32-32-01. OPS TEST/GEAR SWING SATISFACORY IN HANGER.REQ EVALUATION FLT...EVALUATION FLT SATISFACORY
